# SDR FDEA202512112231

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 23,042 hours, 9,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856108
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FLOOR PANEL 221DFF HAD PUNCTURE DAMAGE. FABRICATED NEW FLOOR PANEL 221DFF, LBL 11 - 33, BS 285 - 392 IAW DWG 141T5856-108 & SR67-53-009.  MAJOR REPAIR.  INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO 91423, NR 471.
